MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CENTRELLA SURFACE; BED, FLOTATION THERAPY, POWERED

BAXTER HEALTHCARE CORPORATION CENTRELLA SURFACE; BED, FLOTATION THERAPY, POWERED
Model Number P7922A
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report from a baxter technician to report the centrella max mattress, wide siderail false latches; when applying weight to the siderail makes it come down.The bed was located at the account.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.
 
Additional Manufacturer Narrative
The baxter technician found the bed needed to be swapped.Per the baxter service manual, it is necessary for the centrella bed to have an effective maintenance program.We recommend that you do annual preventive maintenance.Do the function checks as applicable for your bed.If the bed passes all of the checks for its configuration, do the necessary administrative tasks, and prepare the bed to be put into service.If the bed does not pass all of the checks, repair or replace the part as applicable.Do not put the bed into service until it passes all of the checks.Warning¿report to bed authorized maintenance persons any unusual sounds, burning odors, or movement deviations observed in the controls, motors, or limit switch functions.Check the cable connection between the mcb and bcb.Replace or connect the cable as necessary.Replace the bcb.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The bed was swapped to resolve the reported event.Based on this information, no further action is required.If any further information is received, the complaint will be reassessed as applicable.

Brand Name
CENTRELLA SURFACE
Common Device Name
BED, FLOTATION THERAPY, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21265773
Report Number3006697241-2025-00014
Device Sequence Number4252056
Product Code IOQ
UDI-Device Identifier00887761976979
UDI-Public(01)00887761976979(11)240808
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP7922A
Device Catalogue NumberP7922ARENT02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown